MAUDE Adverse Event Report: AVANOS MEDICAL INC. NEOMED POLYURETHANE FEEDING TUBES (ENFIT); DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)

AVANOS MEDICAL INC. NEOMED POLYURETHANE FEEDING TUBES (ENFIT); DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Model Number PFTS5.0P-NC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 16 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, ¿when changing the baby¿s diaper 1.5 cm of a tube was found in the stool.On inspection it looked like the tip of a gastric tube.I showed the father and called dr to the bedside.We removed the neomed enfit 5 fr nasogastric (ng) tube and the tip was missing.The piece in the diaper was the tip of the ng tube.A new neomed enfit 5 fr ng tube was placed.On review, it was found that the ng tube in question was placed on (b)(6) 2024.The manufacture recommendation is the tube should be changed out on or before 30 days.¿ the tube was removed and replaced.
 
Event or Problem Description
Per additional information received on 02may2024, there was no history of clogging.No crushed medications were administered via the tube.Syringe sizes used were 5ml to 60ml.The patient was discharged home two days later.
 
Additional Manufacturer Narrative
All information reasonably known as of 20 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Udi-pi is unavailable as no lot number was provided for the reported event.No new information was received on 18-jul-2024 from fda medwatch/ user facility report number 4600210000-2024-8007.All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The sample device was evaluated.The returned sample device (feeding tube) was received without the original packaging.Upon receipt, the tube appeared dirty, with brownish build-up around the port.Also noticed was a little piece of tube that looks like broke off/ separated from the entirety of the feeding tube.The sample was decontaminated.The tubing was flushed with tergazyme and metricide solution using an enfit syringe in an attempt to clean the device.Some build-up from the port were flushed out.Some build-up from the inside of tubing was flushed out as well with slight resistance.After decontamination, the entirety of the sample was examined.It was evident that a portion of the tubing (towards the distal end) broke off, separated from the tubing.Approximately 2.0 cm total length broke off.When the breaking points of the tube was reviewed under magnification (50x), jagged tearing effects were seen.The tip end portion of the 2.0 cm tube did not appear to be damaged.There was dried build-up and discoloration (from the inner of tubing) observed on the 2.0cm tube as well.Root cause could not be determined.All information reasonably known as of 24-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
NEOMED POLYURETHANE FEEDING TUBES (ENFIT)
Common Device Name
DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
NINGBO TIANYI MEDICAL APPLIANCE CO., LTD
no.788,mozhi north rd
tourism resort, dongqian lake
ningbo zhejiang, cn
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19343541
Report Number3011270181-2024-00058
Device Sequence Number15239524
Product Code FPD
UDI-Device Identifier00350770001753
UDI-Public(01)00350770001753
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFTS5.0P-NC
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/02/2024
07/18/2024
09/26/2025
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date05/20/2024
08/06/2024
10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5ML TO 60ML SYRINGES.
Patient SexFemale
Patient Weight3 KG